Alert archive / Florida / Small Craft Advisory for Windses in 2011

Small Craft Advisory for Winds 2, NWS Jacksonville, FL

February 8, 2011

NWS Jacksonville, FL issued this small craft advisory for winds at Feb 8, 2011, 8:42 AM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2011, 8:42 AM EST (13:42 UTC)
Expired
Feb 8, 2011, 12:00 PM EST
In force
3 hr
Issued by
NWS Jacksonville, FL

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Feb 8, 8:32 AM EST, 10 minutes earlier.

Area forecast discussion, Feb 8, 8:32 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
832 AM EST TUE FEB 8 2011

.UPDATE...
TODAY...FORECAST ON TRACK WITH PARTLY CLOUDY CONDS THIS MORNING
GIVING WAY TO SUNNY SKIES AND CONTINUED COOL CONDS THIS AFTERNOON.
MAX TEMPS TO TOP PUT ONLY IN THE 50S AND BRISK NWLY FLOW WILL
REMAIN CLOSE TO 10-15 MPH WITH GUSTS UP TO 20 MPH AT TIMES.

TONIGHT...A LIGHT FREEZE IS STILL EXPECTED OVER INLAND AREAS WITH
CONFIDENCE GRIDS STILL SUPPORTING A 50% OR GREATER CHANCE OF SUB-
FREEZING TEMPS POSSIBLE. WILL LIKELY NEED TO UPGRADE FREEZE WATCH
TO A WARNING WITH THE AFTERNOON PACKAGE AND MAY NEED TO ISSUE A
FROST ADVISORY FOR ADJACENT COUNTIES IN NORTHEAST FLORIDA TO
ACCOUNT FOR WIDESPREAD FROST THAT WILL BE POSSIBLE LATE TONIGHT.

&&

.AVIATION...
MVFR STRATO-CU DECK WILL HOLD ON DURING THE MORNING HOURS BEFORE
SCATTERING OUT WITH SKC EXPECTED THIS AFTERNOON INTO TONIGHT.

&&

.MARINE...
STIFF NORTHWEST WINDS ONGOING OVER THE COASTAL WATERS WITH SOLID
20 KNOTS WITH GUSTS TO 25-30 KNOTS OVER THE OFFSHORE WATERS. HAVE
UPDATED THE ADVISORY TO SCA FOR WINDS AND EXTENDED TO NOON TO
ACCOUNT FOR MORNING SURGE OF NWLY WINDS. WINDS SHOULD DIMINISH
BELOW ADVISORY LEVELS THIS AFTERNOON AS THEY SLOWLY VEER TO THE
NORTH BY THE EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  54  28  59  39 /   0   0  10  30
SSI  53  40  58  45 /   0   0  10  30
JAX  55  34  62  44 /   0   0  10  30
SGJ  55  39  62  47 /   0   0  10  20
GNV  56  31  66  44 /   0   0  10  30
OCF  58  32  68  45 /   0   0  10  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
     UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON EST TODAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

HESS/WALKER
Hazardous weather outlook, Feb 8, 4:04 AM EST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 AM EST TUE FEB 8 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-091000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
404 AM EST TUE FEB 8 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WATCH IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA FOR
LATE TONIGHT...

A LIGHT FREEZE WILL BE POSSIBLE TONIGHT THROUGH EARLY WEDNESDAY
MORNING INLAND AREAS OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.
AREAS OF FROST ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A LIGHT FREEZE WILL BE POSSIBLE SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 12:40 PM ESTFrost AdvisoryJAXNassau20 hr
Feb 8, 12:40 PM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Suwannee, Union20 hr

Nearby

Small Craft Advisory for Windses in Florida, 2011Every small craft advisory for winds in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.